# SDR CALA2024121003052

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 72,529 hours, 25,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: A16630121
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

EXIT ROW COVER LOOSE AT 21ABC NEEDS COVER ASSY RETAINER HARDWARE REF IPC 52-22-51-28 DETAIL N FLAGGED AS SDR. ON SHEET 7 ITEM (-430) PLUS HARDWARE.
